MathSciNet Relay Station
MathSciNet bibliographic data
MR1300547 55S10 (19A49 20G05)
Kuhn, Nicholas J. Generic representations of the finite general linear groups and the Steenrod algebra. II. $K$-Theory 8 (1994), no. 4, 395–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement